R. K. Ahuja, T. L. Magnanti, and J. B. Orlin, Network flows, 1993.

J. Bang-jensen and S. Bessy, (Arc-)disjoint flows in networks, Theoretical Computer Science, vol.526, 2014.
DOI : 10.1016/j.tcs.2014.01.011

URL : https://hal.archives-ouvertes.fr/lirmm-01282881

J. Bang-jensen and G. Gutin, Digraphs: Theory, Algorithms and Applications, 2009.
DOI : 10.1007/978-1-84800-998-1

J. Bang-jensen and A. Yeo, Balanced branchings in digraphs, Theoretical Computer Science, vol.595, 2014.
DOI : 10.1016/j.tcs.2015.06.026

J. Daligault, G. Gutin, E. J. Kim, and A. Yeo, FPT algorithms and kernels for the Directed k-Leaf problem, Journal of Computer and System Sciences, vol.76, issue.2, pp.144-152, 2010.
DOI : 10.1016/j.jcss.2009.06.005

URL : https://hal.archives-ouvertes.fr/lirmm-00432901

J. Edmonds, Edge-disjoint branchings, Combinatorial Algorithms, pp.91-96, 1973.

R. Impagliazzo, R. Paturi, and F. Zane, Which problems have strongly exponential complexity?, Proceedings 39th Annual Symposium on Foundations of Computer Science (Cat. No.98CB36280), pp.512-530, 2001.
DOI : 10.1109/SFCS.1998.743516

M. L. Vergnas, Sur les arborescences dans un graphe oriente, Discrete Mathematics, vol.15, issue.1, pp.27-39, 1976.
DOI : 10.1016/0012-365X(76)90107-2

D. Lokshtanov, V. Raman, S. Saurabh, and S. Sikdar, On the Directed Degree-Preserving Spanning Tree Problem, pp.276-287, 2009.
DOI : 10.1007/978-3-642-11269-0_23

L. Lovász, On two minimax theorems in graph, Journal of Combinatorial Theory, Series B, vol.21, issue.2, pp.96-103, 1976.
DOI : 10.1016/0095-8956(76)90049-6

A. Recski, Matroid theory and its applications in electric network theory and in statics, 1989.
DOI : 10.1007/978-3-662-22143-3

A. Schrijver, Combinatorial optimization, Matroids, trees, stable sets, pp.39-69, 2003.

S. Thomassé, Covering a Strong Digraph by ?????1 Disjoint Paths: A Proof of Las Vergnas' Conjecture, Journal of Combinatorial Theory, Series B, vol.83, issue.2, pp.331-333, 2001.
DOI : 10.1006/jctb.2001.2055